# SDR QR9R2023021000001

- Difficulty date: February 10, 2023
- Submitted: February 10, 2023
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 10721769428
- Aircraft time: 3,268 hours
- System (JASC): 2140 · Heating System
- Part: Ejector
- Part number: JBS8821
- Part serial: TM2141201
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT HEATER FAILED IN MID-FLIGHT; UNABLE TO GET HEATER TO RESET. A/C RESTRICTED FROM FLYING IN TEMPS BELOW 50 DEGREES WHILE REPLACEMENT PART IS ON ORDER.
